# SDR UALA2013020400673

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 37,890 hours, 16,445 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bolt
- Condition: Worn
- Location: Seat Row 8 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 8DEF SEATS ROCKING.  REPLACED ALL WORN AND MISSING MOUNTING HARDWARE INSTALLED.
